# SDR SWIA202265809

- Difficulty date: February 23, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*ON R/H WING, AT AFT SPAR, AT APPROXIMATELY WS343R, AT O/B HINGE ON THE AILERON, I/B AND O/B HINGE BOLT STOPS HAVE CORROSION ON HARDWARE, 4 PLACES.  (MARKED).    (C CHECK RO 5/23/22)    INSTALLED AND SAFETIED NEW HARDWARE ON R/H WING AT APPROXIMATELY WS343R FOR I/B AND O/B AILERON HINGE BOLT STOPS IN REF TO CRJ900 AMM 20-21-00-910-801 (CONFIG A01). TORQUE WRENCH TUC5656 DUE: 30-JUN-22.
